I've been taking the bupropion SR 150mg twice a day for 2weeks and the ringing in my ears is really bad, can I go to 1 pill a day without problems
Hi Loree! This information is found at drugs.com concerning the length of time bupropion sr stays in your system: "Bupropion is a racemic mixture. The pharmacological activity and pharmacokinetics of the individual enantiomers have not been studied. The mean elimination half‑life (±SD) of bupropion after chronic dosing is 21 (±9) hours, and steady-state plasma concentrations of bupropion are reached within 8 days".
As a long time user of generic wellbutrin sr, I can tell you that I have titrated down many times from 300mg to 150mg with no adverse side effects.
You can find more info about any medication by going to google and typing in drugs.com, then enter the drug in question in the "search" box.
Let me know if I can help with anything else. "G"
Hi, Loree! Tinnitus (ringing in the ears) is one of the less common side effects of Wellbutrin and should resolve for you quite soon. You could try the lower dose for a few days or a week but the ringing will likely return when you return to your prescribed dose and you'll have to wait for it to go away again..
Either way, do not adjust your medication dose without the consent of your physician.
Good luck and best wishes! Wildcat
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Oct 2018 • 6 answers
Updated 17 Mar 2016 • 2 answers
Updated 1 Aug 2017 • 1 answer
Updated 24 Mar 2018 • 2 answers
Updated 12 days ago • 2 answers